Coincidence Point of Edelstein Type Mappings in Fuzzy Metric Spaces and Application to the Stability of Dynamic Markets
dc.contributor.author | Shukla, Satish | cs |
dc.contributor.author | Dubey, Nikita | cs |
dc.contributor.author | Shukla, Rahul | cs |
dc.contributor.author | Mezník, Ivan | cs |
dc.coverage.issue | 9 | cs |
dc.coverage.volume | 12 | cs |
dc.date.issued | 2023-09-01 | cs |
dc.description.abstract | In this paper, we prove a coincidence point result for a pair of mappings satisfying Edelstein-type contractive condition on fuzzy metric spaces. We describe the equilibrium of a simple demand-supply model of a dynamic market by the coincidence point of demand and supply functions. With the help of the coincidence point theorem in fuzzy metric spaces, it is showed that a dynamic market of a supply-sensitive nature (or demand-sensitive nature) always tends towards its equilibrium. | en |
dc.format | text | cs |
dc.format.extent | 1-14 | cs |
dc.format.mimetype | application/pdf | cs |
dc.identifier.citation | Axioms. 2023, vol. 12, issue 9, p. 1-14. | en |
dc.identifier.doi | 10.3390/axioms12090854 | cs |
dc.identifier.issn | 2075-1680 | cs |
dc.identifier.orcid | 0000-0003-4807-3260 | cs |
dc.identifier.other | 184539 | cs |
dc.identifier.uri | http://hdl.handle.net/11012/214446 | |
dc.language.iso | en | cs |
dc.publisher | MDPI | cs |
dc.relation.ispartof | Axioms | cs |
dc.relation.uri | https://www.mdpi.com/2075-1680/12/9/854 | cs |
dc.rights | Creative Commons Attribution 4.0 International | cs |
dc.rights.access | openAccess | cs |
dc.rights.sherpa | http://www.sherpa.ac.uk/romeo/issn/2075-1680/ | cs |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | cs |
dc.subject | Edelstein mapping | en |
dc.subject | fuzzy metric space | en |
dc.subject | coincidence point | en |
dc.subject | dynamic market | en |
dc.subject | demand and supply functions | en |
dc.subject | sensitivity index | en |
dc.subject | equilibrium point | en |
dc.title | Coincidence Point of Edelstein Type Mappings in Fuzzy Metric Spaces and Application to the Stability of Dynamic Markets | en |
dc.type.driver | article | en |
dc.type.status | Peer-reviewed | en |
dc.type.version | publishedVersion | en |
sync.item.dbid | VAV-184539 | en |
sync.item.dbtype | VAV | en |
sync.item.insts | 2025.02.03 15:43:32 | en |
sync.item.modts | 2025.01.17 18:40:37 | en |
thesis.grantor | Vysoké učení technické v Brně. Fakulta podnikatelská. Ústav informatiky | cs |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- axioms1200854v2.pdf
- Size:
- 430.26 KB
- Format:
- Adobe Portable Document Format
- Description:
- axioms1200854v2.pdf